# SDR AWXA200700892

- Difficulty date: July 5, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65479761
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5962157, CORROSION ON CUSP WEB, BS 787 - BS 807, S17L.  REPLACED CUSP WEB, BS 787 - BS 807, S17L IAW B737-300 SRM 51-40-02.
